# SDR IPXA2016030400326

- Difficulty date: February 5, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0305513
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON FITTING 25R CORRODED BETWEEN BS 1321-1341.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON FITTING IAW DWG AEA0305, SRM 51-33-01, 51-21-01.
